Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Manoj Gopalkrishnan    :chronological  alphabetical  combined listing:

%% Papers Published   
@article{fds184516,
   Author = {N. Chelyapov and Y. Brun and Manoj Gopalkrishnan and D. Reishus and B.
             Shaw, L. Adleman},
   Title = {DNA Triangles and Self-Assembled Hexagonal
             Tilings},
   Journal = {Journal of the American Chemical Society},
   Number = {126},
   Pages = {13924 -13925},
   Year = {2004},
   Month = {Spring},
   ISSN = {0002-7863},
   url = {http://pubs.acs.org/doi/abs/10.1021/ja0458120},
   Abstract = {http://pubs.acs.org/doi/abs/10.1021/ja0458120},
   Key = {fds184516}
}


%% Papers Submitted   
@article{fds184513,
   Author = {Manoj Gopalkrishnan},
   Title = {Catalysis in Mass-Action Kinetics},
   Year = {2010},
   Month = {June},
   url = {http://arxiv.org/abs/1006.3627},
   Abstract = {http://arxiv.org/abs/1006.3627},
   Key = {fds184513}
}

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320